Aristomol 650 Tablet

14.2200

Manufacturer: Aristo Pharmaceuticals Pvt Ltd Salt Compositions: Paracetamol (650mg)
Quantity: 10 tablets in 1 strip
Storage: Store below 30°C

Description

Information About Aristomol 650 Tablet

Aristomol 650 Tablets alleviate mild pain and high-temperature fever by preventing the synthesis of the chemical substances that cause these effects. Doctors prescribe it for the treatment of mild sprains, migraines, toothache, headaches, and menstrual cramps. Aristomol 650 tablet also relieves temperate fever which is a result of an infectious cold, cough, or flu.

Aristomol 650 tablets are often prescribed as a combination drug with other medications. However, one can take it alone or as directed by the physician. It must always be taken after a meal and never on an empty stomach. Taking this tablet on an empty stomach might upset your stomach and cause nauseating side effects.

The dosage should be followed properly for the Aristiomol 650 to work most effectively. Do not continue the medication longer than the stipulated period nor take more than the specified dose. The side effects of taking this tablet are not too many, but they might occur if the process is not followed appropriately.

Improper usage of the Aristomol 650 tablets can cause vomiting, nauseous reactions, and stomach ache. If these complications ensue when the proper dosage is administered or keep occurring for a long time, consult a doctor immediately. This medicine is quite safe and one of the most commonly and regularly recommended by doctors.

Even though the Aritomol 650 tablet acts as an antipyretic, one must consider their medical condition before taking this drug. Extremely underweight people or those who suffer from liver or kidney issues must consult their doctors before taking medication. If you drink alcohol more than the recommended amount or take blood-thinning drugs, then also reconsider Aritomol 650 tablets.

Always provide the physician with the knowledge of your other medicines and allergies before taking any pill or medicine. Otherwise, the medicine might not work as effectively as you want them to.

Aristomol 650 Tablet Uses

  • Relieves mild pain, including headache, menstrual cramps, toothache, muscle aches, sore throats, etc. 
  • Cures fever caused due to flu, cold infection, etc.

Aristomol 650 Tablet Benefits

As a Pain Reliever

Aristomol 650 tablet reduces the intensity of pain indications and dissuades them from reaching the brain. It works effectively in the case of back pain, toothache, arthritis, period cramps, migraines, and sprains. This medication provides temporary relief for mild to moderate pain.

To Treat Fever

Taking Aristomol 650 tablets for fever can be beneficial as it has antipyretic properties. It is often conjugated with other drugs, but it can be taken alone too. It is known for treating even the extreme fever.

Aristomol 650 Tablet Side Effects

Although the side effects are short-term and not so serious, if the problem persists for a long time, consult the doctor. Even if you feel concerned about the side effects do not hesitate to call your doctor.

  • Nausea
  • Stomach Ache
  • Vomiting

How To Use Aristomol 650 Tablet

Always take the dosage as prescribed by the doctor and for the time duration provided by them. After the meal, swallow the Aristomol 650 tablet as a whole with water. Do not crush, chew, or break it for consumption.

FAQs

Q1. How long does it take for the Aristomol 650 Tablet to work?

After taking a dose of the tablet, it should take 30 minutes for the fever to go down.

Q2. What is the correct dosage of Aristomol 650 Tablet?

One must take 4 tablets a day with a gap of at least 4 hours between the two consecutive doses. Do not take this medication for more than 3 days, unless the doctor says so.

Q3. Do babies get sleepy after taking Aristomol 650 Tablets?

No. It is merely a pain reliever and a pill that cures fever. It does not cause sleepiness for babies.

Be the first to review “Aristomol 650 Tablet”